JAIST Repository >
School of Information Science >
Articles >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10119/11470

Title: Optimal Control of Probabilistic Boolean Networks Using Polynomial Optimization
Authors: Kobayashi, Koichi
Hiraishi, Kunihiko
Keywords: optimal control
polynomial optimization
probabilistic Boolean networks
systems biology
Issue Date: 2012-09-01
Publisher: 電子情報通信学会
Magazine name: IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
Volume: E95-A
Number: 9
Start page: 1512
End page: 1517
Abstract: In this paper, the optimal control problem of a probabilistic Boolean network (PBN), which is one of the significant models in gene regulatory networks, is discussed. In the existing methods of optimal control for PBNs, it is necessary to compute state transition diagrams with 2^n nodes for a given PBN with n states. To avoid this computation, a polynomial optimization approach is proposed. In the proposed method, a PBN is transformed into a polynomial system, and the optimal control problem is reduced to a polynomial optimization problem. Since state transition diagrams are not computed, the proposed method is convenient for users.
Rights: Copyright (C)2012 IEICE. Koichi Kobayashi and Kunihiko Hiraishi, IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences, E95-A(9), 2012, 1512-1517. http://www.ieice.org/jpn/trans_online/
URI: http://hdl.handle.net/10119/11470
Material Type: publisher
Appears in Collections:b10-1. 雑誌掲載論文 (Journal Articles)

Files in This Item:

File Description SizeFormat
18661.pdf471KbAdobe PDFView/Open

All items in DSpace are protected by copyright, with all rights reserved.

 


Contact : Library Information Section, Japan Advanced Institute of Science and Technology